Alert archive / South Carolina / Wind Advisories in 2015
Wind Advisory 2, NWS Wilmington, NC
NWS Wilmington, NC issued this wind advisory at Oct 3, 2015, 7:43 PM EDT for 6 counties in North Carolina; 8 counties in South Carolina. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2015, 7:43 PM EDT (23:43 UTC)
- Expired
- Oct 5, 2015, 6:01 PM EDT
- In force
- 46 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
760 WWUS72 KILM 032343 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 743 PM EDT SAT OCT 3 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-041000- /O.NEW.KILM.WI.Y.0002.151003T2343Z-151004T2200Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 743 PM EDT SAT OCT 3 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT SUNDAY. * WINDS...EAST TO NORTHEAST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH. * TIMING...THROUGH THE REMAINDER OF THE WEEKEND. CONDITIONS MAY PERSIST INTO MONDAY. * IMPACTS...STRONG AND PERSISTENT WINDS IN COMBINATION WITH ONGOING FLOODING WILL BRING DOWN SOME TREES AND POWER LINES. AS WIDESPREAD HEAVY RAIN REDEVELOPS...THE RISK FOR DOWNED TREES AND POWERLINES WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SATURATED TO FLOODED GROUND IN COMBINATION WITH STRONG WINDS WILL INCREASE THE RISK FOR DOWNED TREES AND POWER LINES. SOME POWER OUTAGES ARE EXPECTED. IF OUTDOORS...PLEASE BE COGNIZANT OF YOUR SURROUNDINGS. && $$ 27
7 follow-up statements
101 WWUS72 KILM 040740 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 340 AM EDT SUN OCT 4 2015 ...WIND ADVISORY IN EFFECT TODAY... ...SATURATED GROUND AND GUSTY ONSHORE WINDS TODAY COULD KNOCK DOWN TREES IN SOME AREAS... NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-041600- /O.CON.KILM.WI.Y.0002.000000T0000Z-151004T2200Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 340 AM EDT SUN OCT 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH THE REMAINDER OF THE WEEKEND. CONDITIONS MAY PERSIST INTO MONDAY. * IMPACTS...STRONG AND PERSISTENT WINDS IN COMBINATION WITH ONGOING FLOODING COULD BRING DOWN SOME TREES AND POWER LINES. AS WIDESPREAD HEAVY RAIN REDEVELOPS...THE RISK FOR DOWNED TREES AND POWERLINES WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID OUTDOOR AREAS DURING TIMES WHEN HEAVY RAIN AND GUSTY WINDS ARE OCCURRING. SOME POWER OUTAGES ARE EXPECTED. IF YOU ARE OUTDOORS PLEASE BE COGNIZANT OF YOUR SURROUNDINGS. && $$ 8
232 WWUS72 KILM 041342 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 942 AM EDT SUN OCT 4 2015 ...WIND ADVISORY IN EFFECT TODAY... ...SATURATED GROUND AND GUSTY ONSHORE WINDS TODAY COULD KNOCK DOWN TREES IN SOME AREAS... NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-042200- /O.CON.KILM.WI.Y.0002.000000T0000Z-151004T2200Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 942 AM EDT SUN OCT 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH THE REMAINDER OF THE WEEKEND. CONDITIONS MAY PERSIST INTO MONDAY. * IMPACTS...STRONG AND PERSISTENT WINDS IN COMBINATION WITH ONGOING FLOODING COULD BRING DOWN SOME TREES AND POWER LINES. AS WIDESPREAD HEAVY RAIN REDEVELOPS...THE RISK FOR DOWNED TREES AND POWER LINES WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID OUTDOOR AREAS DURING TIMES WHEN HEAVY RAIN AND GUSTY WINDS ARE OCCURRING. SOME POWER OUTAGES ARE EXPECTED. IF YOU ARE OUTDOORS PLEASE BE COGNIZANT OF YOUR SURROUNDINGS. && $$ 40
675 WWUS72 KILM 042009 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 409 PM EDT SUN OCT 4 2015 ...WIND ADVISORY IN EFFECT THIS EVENING... ...SATURATED GROUND AND GUSTY ONSHORE WINDS TODAY COULD KNOCK DOWN TREES IN SOME AREAS... NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-042200- /O.CON.KILM.WI.Y.0002.000000T0000Z-151004T2200Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 409 PM EDT SUN OCT 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...STRONG AND PERSISTENT WINDS IN COMBINATION WITH ONGOING FLOODING COULD BRING DOWN SOME TREES AND POWER LINES. AS WIDESPREAD HEAVY RAIN REDEVELOPS...THE RISK FOR DOWNED TREES AND POWER LINES WILL INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID OUTDOOR AREAS DURING TIMES WHEN HEAVY RAIN AND GUSTY WINDS ARE OCCURRING. SOME POWER OUTAGES ARE EXPECTED. IF YOU ARE OUTDOORS PLEASE BE COGNIZANT OF YOUR SURROUNDINGS. && $$ 40
477 WWUS72 KILM 042105 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 505 PM EDT SUN OCT 4 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-051000- /O.EXT.KILM.WI.Y.0002.000000T0000Z-151005T1000Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 505 PM EDT SUN OCT 4 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS...NORTHEAST 15 TO 25 MPH. GUSTS UP TO 35 TO 40 MPH. * TIMING...THROUGH TONIGHT. * IMPACTS...STRONG AND PERSISTENT WINDS IN COMBINATION WITH ONGOING FLOODING COULD BRING DOWN SOME TREES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SATURATED TO FLOODED GROUND IN COMBINATION WITH STRONG WINDS WILL INCREASE THE RISK FOR DOWNED TREES AND POWER LINES. SOME POWER OUTAGES ARE EXPECTED. IF OUTDOORS...PLEASE BE COGNIZANT OF YOUR SURROUNDINGS. && $$ 27
477 WWUS72 KILM 050747 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 347 AM EDT MON OCT 5 2015 ...WIND ADVISORY REMAINS IN EFFECT TODAY FOR GUSTY ONSHORE WINDS AND THE POTENTIAL FOR DOWNED TREES ROOTED IN SATURATED GROUNDS... NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-051800- /O.EXT.KILM.WI.Y.0002.000000T0000Z-151005T1800Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 347 AM EDT MON OCT 5 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 20 TO 25 MPH WITH GUSTS UP 35 MPH. * TIMING...THROUGH EARLY AFTERNOON TODAY. * IMPACTS...STRONG AND PERSISTENT WINDS IN COMBINATION WITH SATURATED GROUND COULD BRING DOWN SOME TREES AND POWER LINES. ANY DOWNED TREES COULD CAUSE SIGNIFICANT DAMAGE TO HOMES AND VEHICLES...AND IN THE WORSE CASE HUMAN LIFE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOME POWER OUTAGES MAY OCCUR. IF OUTDOORS...PLEASE BE COGNIZANT OF YOUR SURROUNDINGS. && $$ 8
474 WWUS72 KILM 051228 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 828 AM EDT MON OCT 5 2015 ...WIND ADVISORY REMAINS IN EFFECT TODAY FOR GUSTY ONSHORE WINDS AND THE POTENTIAL FOR DOWNED TREES ROOTED IN SATURATED GROUNDS... NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-060400- /O.EXT.KILM.WI.Y.0002.000000T0000Z-151006T0400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 828 AM EDT MON OCT 5 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS...NORTHEAST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TIMING...UNTIL MIDNIGHT. * IMPACTS...STRONG AND PERSISTENT WINDS IN COMBINATION WITH SATURATED GROUND HAVE ALREADY BROUGHT DOWN SOME TREES AND BRANCHES ON POWER LINES...SPARKING FIRES AND CAUSING DAMAGE. SIGNIFICANT DAMAGE TO HOMES AND VEHICLES AND SERIOUS INJURY TO PEOPLE AND PETS COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... SOME POWER OUTAGES MAY OCCUR. IF OUTDOORS...PLEASE BE COGNIZANT OF YOUR SURROUNDINGS. && $$ 40
521 WWUS72 KILM 052201 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 601 PM EDT MON OCT 5 2015 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-052315- /O.CAN.KILM.WI.Y.0002.000000T0000Z-151006T0400Z/ ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN... WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON... CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA... SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND... SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE... MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH... GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET 601 PM EDT MON OCT 5 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. NORTHERLY WINDS OF 10 TO 20 MPH WILL OCCASIONALLY GUST TO 25 TO 30 MPH TONIGHT...HIGHEST AT THE BEACHES. $$ 27
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Oct 3, 5:42 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Oct 3, 5:42 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
542 PM EDT SAT OCT 3 2015
.SYNOPSIS...
LIFE THREATENING FLOODING MAY DEVELOP LATE SUNDAY INTO MONDAY AS
TROPICAL MOISTURE IS RIFLED INTO THE CAROLINAS BY A POWERFUL UPPER
LOW. A DRYING TREND WILL GET UNDERWAY TUESDAY. RIVER FLOODING WILL
WORSEN INTO NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AS OF 330 PM SATURDAY...SCATTERED SHOWERS WITH SOME THUNDER
CONTINUE TO MOVE QUICKLY NW ACROSS THE FORECAST AREA THIS
AFTERNOON. COVERAGE HAS ACTUALLY BEEN DECREASING OVER THE PAST FEW
HOURS...BUT THIS IS JUST A TEMPORARY BREAK IN THE ACTION AS WE
EXPECT THE LIKELIHOOD OF POTENTIALLY HAZARDOUS AND DESTRUCTIVE
FLOODING TO RETURN IN THE EARLY MORNING HOURS OF SUNDAY.
THE UPPER LOW CENTERED OVER SOUTHERN GEORGIA WILL CONTINUE TO WAVER
ABOUT WITH LITTLE CHANGE IN POSITION AS A STATIONARY
FRONT/CONVERGENT BOUNDARY REMAINS STUCK ALONG THE COAST. A FRONTAL
WAVE OVER THE COAST NEAR THE SC/GA BORDER WILL DRIFT NE AS THE DEEP
MOISTURE TAP OVER THE ATLANTIC ALSO RE-ALIGNS FURTHER TO THE NE.
THIS WILL MAKE FOR DETERIORATING CONDITIONS AS AS EXTENSIVE AREA OF
RAIN SPREADS ACROSS THE FORECAST AREA FROM THE S AND SW...WITH
CATEGORICAL COVERAGE THROUGHOUT BY AROUND DAYBREAK ON SUNDAY MORNING.
GIVEN THE ABOVE...THE ONGOING HISTORIC AND VERY DANGEROUS FLOODING
EVENT IS EXPECTED TO CONTINUE WELL PAST THE NEAR TERM. THE FLASH
FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THE PERIOD.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS OF 300 PM SATURDAY...HISTORIC AND LIFE THREATENING FLOODING
EXPECTED.
DEEP CUTOFF UPPER LOW/COLD POOL CREATING A VERY FOCUSED AND INTENSE
PLUME OF TROPICAL MOISTURE INTO THE SOUTHEASTERN U.S. RIGHT NOW THE
EXTREME RAINS ARE SOUTH OF THE COUNTY WARNING AREA. EVEN IN ITS
FORMATIVE STAGES LAST EVENING THIS ATMOSPHERIC RIVER LEAD TO SOME
TERRIFYING RAINFALL RATES AND SERIOUS FLOODING MOST NOTABLY IN
LITTLE RIVER/NORTH MYRTLE BEACH AREA AS WELL AS PARTS OF DARLINGTON
COUNTY. REFER TO PUBLIC INFORMATION STATEMENT/PNSILM FOR RAINFALL
AMOUNTS AS WELL AS LOCAL STORM REPORTS/LSRILM FOR FLOODING INFO.
EVEN OUTSIDE OF THIS CHANNEL THE LOCAL RAINFALL RATES HAVE BEEN
IMPRESSIVE. DURING THE HOUR OF 17Z KILM REPORTED 0.31" OF RAIN IN
16 MINUTES. SUCH RAINFALL RATES ARE OFTEN VASTLY UNDERDONE IN MODEL
GUIDANCE. AND SPEAKING OF MODEL UNCERTAINTIES GUIDANCE ALSO OFTEN
STRUGGLES WITH HANDLING OF SYSTEMS THAT ARE SO DEEPLY CUT OFF FROM
STEERING FLOW. THAT SAID THERE HAS BEEN A SMALL SHIFT TO THE SOUTH
OF THE HEAVIEST QPF BUT THIS WILL REALLY ONLY MANIFEST AS A SLIGHT
REDUCTION OVER FAR NW ZONES (THOUGH THE WRF BEGS TO DIFFER). IT IS
IN THESE ZONES WHERE THE LOWER PORTION OF "ONLY" 3-5 INCHES MAY
FALL. HOWEVER THE VERY NARROW AND FOCUSED NATURE OF THE RAINFALL
WILL LEAD TO A STRONG GRADIENT IN QPF AS ONE HEADS INLAND.
AS THE UPPER LOW PROGRESSES EASTWARD THIS LOW LEVEL FIRE HOSE OF
MOISTURE WILL PIVOT AROUND THE LOW...MOVING NORTHWARD AND ALSO
TAKING ON AN EVENTUAL NE TO SW ORIENTATION...ALL WHILE MAINTAINING A
CONNECTION WITH JOAQUIN. IN ADDITION TO THE SLIGHT SHIFT TO THE
SOUTH MODELS CONTINUE TO SLOW THE OVERALL SENSE OF TIMING, WHICH IS
USUALLY A GOOD CALL WITH CUTOFF LOWS. IN FACT WOULD NOT BE SURPRISED
TO SEE THE END OF THE EVENT, WHICH WILL BE IN THE CAPE
FEAR/WILMINGTON AREAS LAST INTO MONDAY AFTERNOON OR EVENING.
GENERAL FORECAST QPF CALLS FOR 3-5" ACROSS MOST OF NW AND NORTHERN
SC COUNTIES BUT 5-7" CAPE FEAR COAST DUE LONG PERIOD OF
LOW LEVEL MOISTURE AND COASTAL CONVERGENCE. HIGHEST AMOUNTS OVER FAR
SOUTHERN ZONES WHERE ADDITIONAL 5-7" AND LIKELY 7-10" SRN GTOWN AND
WILLIAMSBURG LIKELY. THESE AMOUNTS CAN EASILY BEEN A MONTH'S WORTH
MOST TIMES OF THE YEAR IN AND OF THEMSELVES BUT FOLLOWING THE MAJOR
FLOODING ISSUES FROM YESTERDAY'S RAINFALL THE 3 DAY TOTALS ARE
EXPECTED TO LEAD TO A POTENTIALLY LIFE-THREATENING FLOODING
SCENARIO. THIS WILL HOLD MOST TRUE WHERE MESOSCALE PROCESSES (WHICH
CANNOT BE RESOLVED THIS FAR OUT) LEAD TO THE LOCALIZED MUCH HIGHER
RAIN TOTALS AS OCCURRED IN PLACES LIKE LITTLE RIVER LAST EVE.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 330 PM SATURDAY...ALTHOUGH THERE WILL BE SOME LINGERING
SHOWERS AND CLOUDS ALONG THE COAST TUESDAY MORNING WE WILL SEE
OVERALL GREATLY IMPROVED AND VERY PLEASANT CONDITIONS RETURN FOR
THE LONG TERM. A DEEP DRY AIRMASS WILL MOVE ACROSS THE EASTERN
CAROLINAS AS HIGH PRESSURE BUILDS IN FROM THE NORTH AND THE UPPER
LOW RESPONSIBLE FOR MUCH OF OUR WET WEATHER EJECTS OFF TO THE
NORTHEAST. WELL BELOW NORMAL TEMPERATURES ON TUESDAY WILL MODERATE
THROUGH THE PERIOD AS A GRADUAL WARMING TREND TAKES HOLD.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
AS OF 18Z...MAIN FOCUS OF CONVECTION WILL BE SOUTH CAROLINA
TODAY...PARTICULARLY INLAND TERMINALS. INTERMITTENT IFR CONDITIONS
WILL OCCUR IN THE OCCASIONALLY HEAVY CONVECTION. THE NORTHERN
TERMINALS WILL SEE ISOLATED CONVECTION. LBT MAY STILL HAVE TO DEAL
WITH OCCASIONAL IFR CEILINGS FOR THE FIRST COUPLE OF HOURS.
CONDITIONS WILL BE SIMILAR THIS EVENING. OVERNIGHT...PRECIP WILL
BE ON THE INCREASE AS MOISTURE ROTATES NORTHWARD AROUND THE UPPER
LOW. MAIN FOCUS WILL BE SOUTH CAROLINA EARLY...BUT THE ENTIRE CWA
WILL GET INTO THE ACT BY DAYBREAK...WITH MODERATE TO HEAVY
CONVECTION POSSIBLE THROUGH THE END OF THE FORECAST PERIOD.
EXTENDED OUTLOOK...EXPECT RAIN...SOMETIMES HEAVY...WITH MVFR/TEMPO
IFR POSSIBLY INTO TUESDAY WITH CLEARING TUESDAY NIGHT INTO WEDNESDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 330 PM SATURDAY...VERY HAZARDOUS MARINE CONDITIONS WILL
CONTINUE THROUGH THE NEAR TERM AND WE WILL KEEP THE SMALL CRAFT
ADVISORY IN EFFECT FOR THE FORESEEABLE FUTURE. LATEST OBS SHOW
EASTERLY WINDS OF 15 TO 25 KT WITH GUST TO 30 KT AND SEAS OF 6 TO
10 FT. EXPECT LITTLE CHANGE TO THESE CONDITIONS THROUGH THE
OVERNIGHT PERIOD.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 300 PM SATURDAY...A SMALL CRAFT ADVISORY WILL BE IN EFFECT
FOR THE ENTIRE PERIOD. A STRONG GRADIENT WILL BE IN PLACE ON
SUNDAY BETWEEN A HUGE HIGH NORTH OF NEW ENGLAND STATES AND THE
WELL OFFSHORE JOAQUIN AS WELL AS SURFACE LOW PRESSURE ONLY VERY
SLOWLY DEVELOPING JUST OFF SC/GA COASTLINES. BY MONDAY JOAQUIN
WILL BE ACCELERATING OFF TO THE NORTH AND EAST BUT THE HIGH TO THE
NORTH IS RELATIVELY MAINTAINED AS THE CUTOFF UPPER LOW DRIVING
THIS SYSTEM IS SLOW TO EXIT. SEAS FORECAST IS A BLEND OF
CONTINUITY, SWAN, AND WNA GUIDANCE.
LONG TERM /TUESDAY THROUGH THURSDAY/...
AS OF 330 PM SATURDAY...EXPECT GRADUALLY IMPROVING CONDITIONS AS
HIGH PRESSURE BUILDS IN FROM THE NORTH. ALTHOUGH IT IS LIKELY THAT
THE PERIOD WILL START WITH A SMALL CRAFT ADVISORY IN EFFECT...WE
EXPECT DECREASING WINDS ON TUESDAY NIGHT WITH A RETURN TO LESS
HAZARDOUS CONDITIONS BY WEDNESDAY MORNING.
&&
.TIDES/COASTAL FLOODING...
AS OF 330 PM SATURDAY...COASTAL FLOOD ADVISORIES ARE IN EFFECT FOR
THE OVERNIGHT TIDE BOTH AT ALL THE BEACHES AND FOR PORTIONS OF THE
LOWER CAPE FEAR RIVER. HIGH TIDE IS AROUND 1 AM AT THE BEACHES AND
3 AM IN DOWNTOWN WILMINGTON. EACH HIGH TIDE CYCLE INTO MONDAY WILL
LIKELY BRING ANOTHER ROUND OF COASTAL FLOODING WITH WATER RUNNING
WELL UP ONTO THE BEACHES...RESULTING IN ADDITIONAL BEACH EROSION.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR SCZ017-023-024-
032-033-039-053>056.
HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR SCZ054-056.
COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 2 AM EDT
SUNDAY FOR SCZ054-056.
NC...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NCZ087-096-099-
105>110.
HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR NCZ106-108-
110.
COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 2 AM EDT
SUNDAY FOR NCZ106-108-110.
COASTAL FLOOD ADVISORY FROM 1 AM TO 5 AM EDT SUNDAY FOR NCZ107.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT MONDAY FOR AMZ250-252-254-
256.
&&
NEAR TERM...REK
SHORT TERM...MBB
LONG TERM...REK
AVIATION...DL
TIDES/COASTAL FLOODING...RJDHazardous weather outlook, Oct 3, 5:31 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 531 PM EDT SAT OCT 3 2015 NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-042145- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN- 531 PM EDT SAT OCT 3 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SOGGY SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SOGGY SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. NCZ106-108-110-SCZ054-056-042145- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 531 PM EDT SAT OCT 3 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. SOGGY SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. FLASH FLOOD WATCH. SOGGY SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. NCZ107-042145- INLAND NEW HANOVER- 531 PM EDT SAT OCT 3 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 AM TO 5 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. COASTAL FLOOD ADVISORY. SOGGY SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SOGGY SOILS AND WIND GUSTS OVER 30 MPH COULD CAUSE WEAK-ROOTED TREES TO FALL ACROSS ROADS AND ON POWER LINES SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. AMZ250-252-254-256-042145- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 531 PM EDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. WIND SPEEDS MAY APPROACH GALE FORCE SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. 27
In the hours before
Local storm report, Oct 3, 6:36 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
636 PM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD KINGSTREE 33.67N 79.83W
10/03/2015 WILLIAMSBURG SC EMERGENCY MNGR
REPORT OF WATER ACROSS ROADWAY ON NORTH JACKSON ST.
&&
EVENT NUMBER ILM1500359
LACORTELocal storm report, Oct 3, 6:37 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
637 PM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 5 WSW TRIO 33.44N 79.79W
10/03/2015 WILLIAMSBURG SC EMERGENCY MNGR
PORTIONS OF JUNE BRANCH AVENUE WERE REPORTED FLOODED.
&&
EVENT NUMBER ILM1500360
RJDLocal storm report, Oct 3, 6:39 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
639 PM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 9 S SAMPIT 33.24N 79.42W
10/03/2015 GEORGETOWN SC EMERGENCY MNGR
PORTIONS OF EARL ROAD WERE REPORTED FLOODED.
&&
EVENT NUMBER ILM1500361
RJDLocal storm report, Oct 3, 6:41 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
641 PM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 5 NNE GREELEYVILLE 33.64N 79.95W
10/03/2015 WILLIAMSBURG SC EMERGENCY MNGR
PORTIONS OF EDWARD ROAD WERE REPORTED FLOODED.
&&
EVENT NUMBER ILM1500362
RJDLocal storm report, Oct 3, 6:43 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
643 PM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 5 W KINGSTREE 33.66N 79.91W
10/03/2015 WILLIAMSBURG SC EMERGENCY MNGR
PORTIONS OF COVINGTON ROAD WERE REPORTED FLOODED.
&&
EVENT NUMBER ILM1500363
RJDLocal storm report, Oct 3, 6:45 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
645 PM EDT SAT OCT 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 3 NNW LANE 33.57N 79.90W
10/03/2015 WILLIAMSBURG SC EMERGENCY MNGR
PORTIONS OF UNION CHURCH ROAD WERE REPORTED FLOODED.
&&
EVENT NUMBER ILM1500364
RJDThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 10:11 PM EDT | Areal Flood Warning | ILM | New Hanover, Pender | 3 hr |
| Oct 2, 10:50 PM EDT | Areal Flood Warning | ILM | Robeson | 3 hr |
| Oct 3, 1:19 AM EDT | Special Weather Statement | ILM | Bladen, Brunswick, Columbus, Pender, Robeson | 116 min |
| Oct 3, 4:26 AM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 13 hr |
| Oct 3, 6:09 AM EDT | River Flood Warning | ILM | Bladen | 5 days |
| Oct 3, 8:14 AM EDT | Areal Flood Advisory | ILM | Pender | 2 hr |
| Oct 3, 9:19 AM EDT | Areal Flood Warning | ILM | Brunswick, Columbus | 3 hr |
| Oct 3, 10:05 AM EDT | River Flood Warning | ILM | Bladen | 5 days |
| Oct 3, 11:36 AM EDT | River Flood Warning | ILM | Pender | 10 days |
| Oct 3, 11:50 AM EDT | Flash Flood Watch | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 52 hr |
| Oct 3, 3:25 PM EDT | Coastal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 14 hr |
| Oct 2, 8:33 PM EDT | Areal Flood Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 3 hr |
| Oct 2, 10:26 PM EDT | Areal Flood Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 3 hr |
| Oct 3, 1:49 AM EDT | Areal Flood Warning | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 3 hr |
| Oct 3, 11:41 AM EDT | River Flood Warning | ILM | Dillon, Horry, Marion | 24 hr |
| Oct 3, 11:41 AM EDT | River Flood Warning | ILM | Horry | 24 days |
| Oct 3, 11:41 AM EDT | River Flood Warning | ILM | Florence | 9 days |
| Oct 3, 11:41 AM EDT | River Flood Warning | ILM | Williamsburg | 13 days |
| Oct 3, 4:09 PM EDT | Flash Flood Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 4 hr |
| Oct 3, 5:09 PM EDT | Flash Flood Warning | ILM | Darlington, Dillon, Florence, Marlboro | 3 hr |
Nearby
Wind Advisories in South Carolina, 2015Wind Advisories in North Carolina, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.